Einstein's causality as a consequence of equal-time commutation relations in some soluble models
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 18 (1973) no. 3, pp. 241-250.
@article{AIHPA_1973__18_3_241_0,
     author = {De Mottoni, P. and Salusti, E.},
     title = {Einstein's causality as a consequence of equal-time commutation relations in some soluble models},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {241--250},
     publisher = {Gauthier-Villars},
     volume = {18},
     number = {3},
     year = {1973},
     mrnumber = {325061},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1973__18_3_241_0/}
}
TY  - JOUR
AU  - De Mottoni, P.
AU  - Salusti, E.
TI  - Einstein's causality as a consequence of equal-time commutation relations in some soluble models
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1973
SP  - 241
EP  - 250
VL  - 18
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1973__18_3_241_0/
LA  - en
ID  - AIHPA_1973__18_3_241_0
ER  - 
%0 Journal Article
%A De Mottoni, P.
%A Salusti, E.
%T Einstein's causality as a consequence of equal-time commutation relations in some soluble models
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1973
%P 241-250
%V 18
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1973__18_3_241_0/
%G en
%F AIHPA_1973__18_3_241_0
De Mottoni, P.; Salusti, E. Einstein's causality as a consequence of equal-time commutation relations in some soluble models. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 18 (1973) no. 3, pp. 241-250. http://archive.numdam.org/item/AIHPA_1973__18_3_241_0/

[1] A.S. Wightman, La théorie quantique locale et la théorie quantique des champs (Ann. Inst. H. Poincaré, 1A, vol., 1964, p. 403-420). | Numdam | MR | Zbl

[2] P. De Mottoni and E. Salusti, On a differential equation approach to Quantum Field theory : Causality property for the solutions of Thirring's model (Ann. Inst. H. Poincaré, A, vol. 15, 1971, p. 363-372). | Numdam | Zbl

[3] E. Salusti and A. Tesei, On a Semigroup Approach to Quantum Field Equations (Nuovo Cimento, vol. 2 A, 1971, p. 122-138). | MR

[4] M. Iannelli, A note on some non-linear non-contraction semigroups (Boll. U. M. I., vol. 6, 1970, p. 1015-1025). | MR | Zbl

[5] G.F. Dell'Antonio, Y. Frishman and D. Zwanziger, Preprint WIS-71, 44 Ph, 1972.

[6] I.E. Segal, Non-linear semigroups (Ann. of Math., vol. 78, 1963, p. 339-346). | Zbl

[7] P. De Mottoni and A. Tesei, On the relationship between the field equation approach and the Hamiltonian formalism (Lettere al Nuovo Cimento, Serie 2, vol. 5, 1972, p. 341-345). | MR

[8] R. Høegh-Krohn, A general class of quantum fields without cutoffs in two space-time dimensions (Commun. Math. Phys., vol. 21, 1971, p. 244-255). | MR